# SDR M7KA804084327

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N850MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4327
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: S40
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 500 HOUR INSPECTION THE PULLEY SPINDLE ON WHICH THE INNER RACE OF THE BEARING IS PRESS FIT WAS FOUND VERY WORN WITH MORE THAN 10" OF THE PROPER SPINDLE DIAMETER WORN AWAY AND SOME CORRESPONDING WEAR ON THE BEARING INNER RACE AND WEAR ON THE HYDRAULIC PUMP DRIVE PULLEYS SPLINED COUPLING SLEEVE. THIS IS THE THIRD INSTANCE OF WHICH WE ARE AWARE OF THIS DEFECT OCCURRING. THE BEARING ITSELF HAD NO APPARENT ROUGHNESS WHEN TURNED BY HAND. SUSPECT SOME PULLEYS OR PERHAPS BEARINGS HAVE  BEEN IMPROPERLY MACHINED, DIAMETERS WHICH ALLOW THE INITIAL SLIPPAGE AND SUBSEQUENT CHATTERING DEVELOPS WHICH REMOVES MATERIAL OVER TIME. THIS HAPPENED BETWEEN INSPECTIONS. BELT TENSION MUST BE RELEASED TO DETECT THIS DEFECT AS THE BELT AND THE COUPLING SLEEVE. HELP KEEP THE PULLEY ALIGNED DURING A CURSORY INSPECTION OR WHEN THE AIRCRAFT IS OPERATING.  WE INSPECT FOR  THIS EACH 100 HOURS.
